# SDR COMA9630031

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Departed
- Location: Rt Nlg
- Part time: 5,271 hours
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

GRINDING NOISE COMING FROM NLG DURING TAKEOFF, LANDING, AND TAXI.  THE RT NLG WHEEL ASSY DEPARTED AIRCRAFT DURING LANDING.  PROBABLE CAUSE WAS BEARING FAILURE.  REPLACED THE NLG WHEEL ASSY.
